# SDR COMA0010107

- Difficulty date: May 20, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- Aircraft time: 20,291 hours, 21,080 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Part number: 6226342022
- Part serial: 1385
- Condition: Malfunctioned
- Location: Avionics
- Part time: 22,087 hours, 24,498 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ADI FLICKERING.  REPLACED THE NR 1 ADI.
